Turkish Journal of Mathematics
An extension of Nevanlinna value distribution theory for algebroid functions on annuli is proposed. The main characteristics are one-parameter and possess the same properties as in the classical case. Analogs of the Cartan theorem, the first fundamental theorem, the second fundamental theorem, deficient values, and the uniqueness of algebroid functions on annuli are proved.
Nenanlinna theory, the first fundamental theorem, the second fundamental theorem, the Cartan theorem, deficient values and the uniqueness of algebroid functions on annuli
TAN, YANG and ZHANG, QINGCAI
"The fundamental theorems of algebroid functions on annuli,"
Turkish Journal of Mathematics: Vol. 39:
3, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss3/1